Dec 31, 2009
My dear Neurologist said my reflexes and strength was better so the IViG seems to be working. She agreed that thyroid and fibromyalgia could well be causing my soreness and what she called "reactive depression." I have to finally admit I am pretty depressed over this whole MS thing. She wants me to try Pristiq but after reading the side effects, I don't think so. I think I will stay on Elavil and 5 HTP for about another month or until my family comes back from London before trying anything else. I do need to wait for the T3 to clear the cell receptors to see if that will help me out too.
I must learn patience. I will continue the IViG maybe changing to 2 days every 2 weeks since the 4 day thing wipes me out so badly. I do usually feel good after the second day though... hmm I might try that.
Looking forward to better health in 2010, as I hope everyone else here on medhelp is too. Cheers and Happy New Year!